Open Access
Translator Disclaimer
January, 2002 Strong unique continuation property for time harmonic Maxwell equations
Takashi ŌKAJI
J. Math. Soc. Japan 54(1): 89-122 (January, 2002). DOI: 10.2969/jmsj/1191593956


We give a strong unique continuation theorem for time harmonic Maxwell's equations in inhomogeneous anisotropic media of three dimensional space. The components of the matrices in the constitutive relations are supposed to be Hölder continuous. Furthermore, they are supposed to be differentiable except at one point where they may have critical singularities of Coulomb type. These assumptions prevent us to use the usual second order approach, so that we have to utilize a certain nice structure of Maxwell's equations as the first order system.


Download Citation

Takashi ŌKAJI. "Strong unique continuation property for time harmonic Maxwell equations." J. Math. Soc. Japan 54 (1) 89 - 122, January, 2002.


Published: January, 2002
First available in Project Euclid: 5 October 2007

zbMATH: 1032.35167
MathSciNet: MR1864929
Digital Object Identifier: 10.2969/jmsj/1191593956

Primary: 35B05 , 35Q60

Keywords: Anisotropic media , Maxwell equations , Strong unique continuation

Rights: Copyright © 2002 Mathematical Society of Japan


Vol.54 • No. 1 • January, 2002
Back to Top